Semiparametric Geographically Weighted Response Curves with Application to Site-Specific Agriculture

Holan, Scott, Wang, Suojin, Arab, Ali, Sadler, John E., Stone, Kenneth . Journal of Agricultural, Biological and Environmental Statistics 2008. 13 (4) :424-439

Locate this article in:

Bibtex

@article{CIS-226853,
  Author = {Holan, Scott and Wang, Suojin and Arab, Ali and Sadler, John E. and Stone, Kenneth},
  Title = {Semiparametric Geographically Weighted Response Curves with Application to Site-Specific Agriculture},
  Journal = {Journal of Agricultural, Biological and Environmental Statistics},
  Volume = {13},
  Number = {4},
  Year = {2008},
  Pages = {424--439},
  Keywords = {Semiparametric regression, Additive models, Varying coefficient models, penalized splines, bivariate smoothing}
}

Similar articles